# SDR F3LA2022101100130

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N336FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08357
- Aircraft time: 13,086 hours, 5,861 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 13,086 hours, 5,861 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6970125
- Part serial: 21459326
- Condition: Leaking
- Location: Fuel System
- Part time: 10,339 hours, 4,707 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CLEAR FLUID LEAKING FROM UNDER #1 ENGINE. CORRECTIVE ACTION: REMOVED MAIN FUEL PUMP REF AMM 73-11-05-000-801A. INSTALLED NEW PUMP REF AMM 73-11-05-400-801A. LEAK CHECK GOOD AT THIS TIME.
